Couldn't find what you looking for?

TRY OUR SEARCH!

What could you tell me about duragesic patch function? The fact is that for long period of time I am dealing with chronic headaches and the painkillers usually helps but I am not regular in taking them. So lately I have started consider the possibility of having duragesic pain patch for I also suffer from a depression and frustration lately followed by chronic fatigue. This is the reason I would like to hear something about duragesic patch function.

Loading...

Well duragesic patch function is something that theoretically would help in reliving the chronic pain which is actually the main goal of duragesic patch, but anyway before you start with this treatment you should get familiar with duragesic patch side effects and those side effect were the reason that I quit up the idea of having duragesic patch for I suffer also from chronic pain manifested in frequent migraines. Duragesic patch works through drug delivery from the person's skin that gradually goes to the bloodstream in which manner relief the pain. But at the same time there're many cases where the drug that is brought to the bloodstream- and usually it is fentanyl-very strong drug painkiller that is about 100 times stronger than morphine-have caused an overdose situation and we all know that death is the usual result of overdose. And you have also some other serious duragesic patch function side effects such as breathing difficulties, consciousness, confusion, dizziness or extreme need for sleep. So I think you should try to create a habit of regular taking painkillers and for you have that depression and frustration-that's my problem too-you better mix them with some antidepressant.
Reply

Loading...

I'm in the third day of withdrawal after stopping years of using 50 mcg/h per 48 hrs. for severe back pain due to Failed Back Surgery( 3 surgeries)Syndrome/Sciatica. Yes, it helps with pain but the side effects are just too debilitating and dangerous. Depression deepens, chronic fatigue worsens, and shallow breathing makes you feel like a zombie because you are just not getting enough oxygen. Studies have shown that a condition called Central Sleep Apnea is caused by use of opiates, which the duragesic patch is. You can stop breathing in your sleep and risk having a stroke. Google it---central sleep apnea from opiates. Be careful and take the suggestions that Caroljean offered seriously. Withdrawal from the patch is not for sissies. Check in with your doctor or pharmacist first. It won't kill you and it can be done. Find the right medicine in the form of a pill, stopping a pill is a piece of cake compared to the patch.
Peace & All Good,
Carole ;-) ;-) ;-)
Reply

Loading...

I would strongly encourage researching alternatives to the Fentanyl/Duragesic patch before considering the usage of this DANGEROUS drug. It's the 2nd most dangerous narcotic and there seems to be a pattern in most of the research I am doing now. The lack education and knowledge of the administration, monitoring and patient care, along with calculating the proper dosage seems to be a problem with medical professionals. My father was in the hospital for pain management and was not opiate-tolerant according to the manufacturers specs. The hospital miscalculated the initial dosage and failed to closely monitor him (which I continually read should be every hour) and he died. In addition to all of these problems, there are a ton of recalls on the Duragesic patch for defects of the gel possibly leaking. If this occurs, the 72 hour dosage is absorbed into the body all at once which is an obvious lethal overdose. The lowest dosage of the narcotic is to be administered and can be increased after 3 days if not effective on pain relief.
Please use ALL caution when considering this drug. My family was not educated on the side effects of this drug and if we would have had this information, he would NOT have taken this! Unfortunately my research and knowledge on this drug is too late to save my father - but I'm hoping that others will educate themselves and opt against this drug. The #1 side effect is respitory failure and there have been over 3500 REPORTED deaths to the FDA since 1995. How many have been unreported by families that are unaware of this? How many deaths need to happen before the FDA considers the removal of this drug from the market? For the sake of you or your loved ones, PLEASE reconsider before taking this. I can't bring my father back - but I hope that I can help save someone advising them with this post.
Reply

Loading...

"The hospital miscalculated the initial dosage and failed to closely monitor him"



It wasn't the patch that killed your father. It was the hospital.





Also, if you get the non-gel generic Fentanyl patch you can cut it into what ever dose you want to. Similar to cutting a pill.
Reply

Loading...